# SDR R61A201904270494

- Difficulty date: April 27, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000070
- Aircraft time: 39,837 hours, 24,805 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Support
- Part number: 41142011511
- Condition: Cracked
- Location: Fa Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND SUPPORT OF BOTTOM SECTION OF AFT FLT ATTN SEAT CRACKED OUTBD. AAR MX STOP DRILLED CRACK AT A TEMP REPAIR VALID FOR 7500 FC IAW ETD2019-170-063294. AC REMAINS IN YRQ FOR COMPLETION.
